# SDR UPS03440588

- Difficulty date: April 8, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 100,611 hours, 25,820 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  FWD CARGO COMPT - BS 500 S-39R TO 40R FRAME SHEAR TIE SURFACE CORROSION REVEALED.     SHEAR TIE REPAIRED AT BS 500 STR 39 - 40R AS PER SRM 53-10-04 FIG 3. CORROSION BLEND OUT 0.030" X 1" X 1".
